# SDR DXTA2023081192740

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000027
- Aircraft time: 3,318 hours, 1,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99148092
- Part serial: 19086H8106
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: DURING PREFLIGHT, WE NOTICED THE COPILOT SIDE WINDOW IS SHATTERED.    ALSO NOTED THERE ARE SMALL GLASS SLIVERS IN THE COPILOT (RIGHT) SEAT.  REMOVED OLD SHATTERED FIRST OFFICER COCKPIT WINDOW PN: 9914809·2 SN:19086H8106 AND INSTALLED CUSTOMER SUPPLIED NEW COCKPIT SIDE WINDOW PN: 9914809·2 SN: 21340H2711. LEAK CHECK AND OPS CHECK GOOD. ALL MX DONE IN REF TO CE-700 AMM 56-10-10. NOT FURTHER DEFECTS NOTED. TORQUE GAUGE USED TL-103523 DUE 10/23
